5 months post cryoblation

Hi

I have been off Abixaban for 6 weeks now but have very bad acid reflux and palpitations.Think Abixaban has stripped my throat and have burning sensation in mouth.Have been to GP twice and have tried Omeprazole and Lansoprazole both of which make palputaions much worse and have had to stop using them.Has anyone else experienced this and if so what alternatives did you use. Also has anyone had these palpitations this far on after procedure.

1 Reply

oldestnewest
  • I have been on Apixaban for 3 yrs now and have been having nightly mouthfuls of blood stained saliva ever since, the horrid taste wakes me up and I have to spit it out, Its so nasty, I think my throat is stripped too. Drs dont seem to get my complaint, Have had camera down throat recently and they say no signs! Am awaiting result of CT scan of lungs now. I am 80 next week and have had Afib for 6 years, One cardio version gave me 3 good years then bong! back again, Have had no luck getting another yet. I'm not much help, just a moaner!

You may also like...